MathSciNet Relay Station
MathSciNet bibliographic data
MR610593 14J25
Homma, Yuko Projective normality and the defining equations of ample invertible sheaves on elliptic ruled surfaces with $e\geq 0$. Natur. Sci. Rep. Ochanomizu Univ. 31 (1980), no. 2, 61–73.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement